Applications of q-Umbral Calculus to Modified Apostol Type q-Bernoulli Polynomials
Mehmet Acikgoz1, Resul Ates1, Ugur Duran1 & Serkan Araci2 Show affiliations
- University of Gaziantep, Turkey
- Hasan Kalyoncu University, Turkey
Journal of Mathematics and Statistics, Volume 14, Issue 1, pp. 7–15 · doi.org/10.3844/jmssp.2018.7.15
Abstract
This article aims to identify the generating function of modified Apostol type q-Bernoulli polynomials. With the aid of this generating function, some properties of modified Apostol type q-Bernoulli polynomials are given. It is shown that aforementioned polynomials are q-Appell. Hence, we make use of these polynomials to have applications on q-Umbral calculus. From those applications, we derive some theorems in order to get Apostol type modified q-Bernoulli polynomials as a linear combination of some known polynomials which we stated in the paper.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Acikgoz, M., Ates, R., Duran, U. & Araci, S. (2018). Applications of q-Umbral Calculus to Modified Apostol Type q-Bernoulli Polynomials. Journal of Mathematics and Statistics, 14(1), 7–15. https://doi.org/10.3844/jmssp.2018.7.15
- Licence
- CC BY 3.0
- Issue
- Volume 14, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
